# SDR AALA2020072869007

- Difficulty date: July 25, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 59,335 hours, 24,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Aft Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - LEFT AFT CABIN DOOR, GUST LOCK DIFFICULT TO ENGAGE.  LUBRICATED DOOR GUIDE ARM ROLLER PER AMM 12-25-12, DOOR OPERATES SATISFACTORY PER AMM 52-11-00.
